BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Convergence of a finite difference method for the KdV and modified KdV equations with L2 data

Participants in the publication
P. Amorim (Author)
M. Figueira (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2013

Where published
PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY

Publication Identifiers
ISSN - 0032-5155

Volume
70

Starting page
23
Last page
50

Document Identifiers
DOI - https://doi.org/10.4171/PM/1924


Export

APA
P. Amorim, M. Figueira, (2013). Convergence of a finite difference method for the KdV and modified KdV equations with L2 data. PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY, 70, 23-50. ISSN 0032-5155. eISSN .

IEEE
P. Amorim, M. Figueira, "Convergence of a finite difference method for the KdV and modified KdV equations with L2 data" in PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY, vol. 70, pp. 23-50, 2013. 10.4171/PM/1924

BIBTEX
@article{22746, author = {P. Amorim and M. Figueira}, title = {Convergence of a finite difference method for the KdV and modified KdV equations with L2 data}, journal = {PORTUGALIAE MATHEMATICA. A JOURNAL OF THE PORTUGUESE MATHEMATICAL SOCIETY}, year = 2013, pages = {23-50}, volume = 70 }